# SDR C2XA10CL158

- Difficulty date: October 15, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 16,460 hours, 13,582 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01038954
- Condition: Faulty
- Location: Cockpit
- Part time: 23,837 hours, 15,564 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5882 THE CREW REPORTED THE CAPTAINS PVD WENT BLANK AND HAD A BURNING SMELL.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE CAPTAINS PFD AND OPERATIONAL CHECKS WERE GOOD.
